# SDR SWIA2019030545608

- Difficulty date: February 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 35,132 hours, 33,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND. WARDROBE PLATFORM LT FS310.00 TO FS280.00 HAS CORROSION AROUND THE WARDROBE MOUNT HOLES. (C-CHECK) RO: 03/04/2019 BLENDED OUT CORROSION DAMAGES AT 2EA LOCATIONS OF WARDOBE PLATFORM AROUND MOUNT HOLES IAW SRM. REPLACED WARDROBE PLATFORM PLATE AT AFT MOUNTING HOLE IAW SRM.
